Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 230, NWS New Orleans, LA

September 14, 2021Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Sep 14, 2021, 9:08 AM CDT for Harrison County, Mississippi. It took effect at Sep 15, 2021, 11:46 AM CDT. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
Sep 14, 2021, 9:08 AM CDT (14:08 UTC)
In effect from
Sep 15, 2021, 11:46 AM CDT
Expired
Sep 18, 2021, 8:26 AM CDT
In force
69 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River above Gulfport (GLFM6). The gauge peaked at 8.99 ft at Sep 16, 2021, 11:00 AM CDT.

actionminormoderate51009/1409/1509/1609/1709/1809/19
Action stage
7 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481521, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

645 
WGUS44 KLIX 141408
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
908 AM CDT Tue Sep 14 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

  Biloxi River Near Lyman affecting Harrison County.

For the Wolf River...including Landon, Gulfport...Minor flooding is 
forecast.
For the Biloxi River...including Wortham, Lyman...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC047-150815-
/O.NEW.KLIX.FL.W.0229.210915T2327Z-210917T0636Z/
/LYMM6.1.ER.210915T2327Z.210916T1200Z.210917T0036Z.NO/
908 AM CDT Tue Sep 14 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Biloxi River Near Lyman.
* From Wednesday evening to early Friday morning.
* At 8:45 AM CDT Tuesday the stage was 3.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 13.5 feet Thursday morning.
* Impact...At 13.0 feet, Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.


&&

LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905

$$

MSC047-150815-
/O.NEW.KLIX.FL.W.0230.210916T1434Z-210918T1500Z/
/GLFM6.1.ER.210916T1434Z.210917T1154Z.210918T0900Z.NO/
908 AM CDT Tue Sep 14 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Wolf River Above Gulfport.
* From Thursday morning to late Saturday morning.
* At 8:45 AM CDT Tuesday the stage was 4.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Thursday morning to a crest of 9.0 feet Friday morning.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

JFL
7 follow-up statements
156 
WGUS84 KLIX 150154
FLSLIX

Flood Statement
National Weather Service New Orleans LA
854 PM CDT Tue Sep 14 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

For the Wolf River...including Landon, Gulfport...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC047-152000-
/O.CON.KLIX.FL.W.0230.210916T1434Z-210918T1500Z/
/GLFM6.1.ER.210916T1434Z.210917T1200Z.210918T0900Z.NO/
854 PM CDT Tue Sep 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* From Thursday morning to late Saturday morning.
* At 8:45 PM CDT Tuesday the stage was 2.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Thursday morning and continue rising to a crest of 9.0 feet Friday 
  morning. The river is expected to fall below flood stage early 
  Saturday morning.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

PG
741 
WGUS44 KLIX 151352
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
852 AM CDT Wed Sep 15 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Mississippi...

  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County.

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

  Biloxi River Near Lyman affecting Harrison County.

For the Jourdan River...including Kiln/Bay St. Louis...Minor 
flooding is forecast.
For the Wolf River...including Landon, Gulfport...Moderate flooding 
is forecast.
For the Biloxi River...including Wortham, Lyman...Moderate flooding 
is forecast.
For the Tchoutacabouffa River...including D'Iberville...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC045-160800-
/O.NEW.KLIX.FL.W.0238.210915T1655Z-210917T1013Z/
/KLNM6.1.ER.210915T1655Z.210916T1200Z.210917T0412Z.NO/
852 AM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Jourdan River Near Kiln/Bay St. Louis.
* From this morning to early Friday morning.
* At 7:30 AM CDT Wednesday the stage was 4.8 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 7.5 feet tomorrow morning.
* Impact...At 6.0 feet, Water will cover most of the River Dock 
  Resturant property and residential property on the south bank.
* Impact...At 8.0 feet, The River Dock Restraunt will flood. 
  Drainage ditches along Mississippi Highway 43 will be running full 
  and near the shoulder of the road at the bridge approach. Water 
  will cover most of the River Dock property and residential 
  property on the south bank.


&&

LAT...LON 3036 8943 3039 8951 3043 8947 3040 8939

$$

MSC047-160800-
/O.NEW.KLIX.FL.W.0239.210916T0347Z-210918T0835Z/
/DIBM6.2.ER.210916T0347Z.210917T0000Z.210918T0234Z.NO/
852 AM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchoutacabouffa River Above D'Iberville.
* From this evening to early Saturday morning.
* At 7:30 AM CDT Wednesday the stage was 4.9 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 15.0 feet tomorrow evening.
* Impact...At 12.0 feet, Lamey Bridge will be closed and Lamey 
  Bridge Road will be impassable from Mason Blvd to Johnson Still 
  Road.
* Impact...At 17.0 feet, Flooding will close most roads, including 
  the Cyprus Creek Road bridge across the river at the 
  Harrison-Jackson county line.  Homes below Cyprus Creek west of 
  Mississippi Highway 67 will remain flooded and the Lamey Bridge 
  Road east of the River will remain closed.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

MSC047-160800-
/O.EXT.KLIX.FL.W.0229.210915T1644Z-210918T1851Z/
/LYMM6.2.ER.210915T1644Z.210916T1800Z.210918T1251Z.NO/
852 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early Saturday afternoon...

The Flood Warning continues for
  the Biloxi River Near Lyman.
* Until early Saturday afternoon.
* At 7:45 AM CDT Wednesday the stage was 6.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 17.0 feet early tomorrow afternoon.
* Impact...At 17.0 feet, There will be major flooding on Loraine 
  Road near the Lorraine Road bridge. Major roads will be closed 
  including Lamey Bridge Road and Old Highway 49 at the Little 
  Biloxi River. Major flooding will occur in Retreat and Riverland 
  Village Subdivisions.


&&

LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905

$$

MSC047-160800-
/O.EXT.KLIX.FL.W.0230.210915T1646Z-000000T0000Z/
/GLFM6.2.ER.210915T1646Z.210917T1800Z.000000T0000Z.NO/
852 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until further notice...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* From this morning until further notice.
* At 7:45 AM CDT Wednesday the stage was 5.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning and continue rising to a crest of 13.0 feet early 
  Friday afternoon.
* Impact...At 12.0 feet, Water will be in several homes along the 
  river near the Bells Ferry Road bridge. Bells Ferry Road will be 
  closed within a mile of the bridge as the road will be covered by 
  swift moving river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

JFL
100 
WGUS84 KLIX 160148
FLSLIX

Flood Statement
National Weather Service New Orleans LA
848 PM CDT Wed Sep 15 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

For the Wolf River...including Landon, Gulfport...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC047-162000-
/O.CON.KLIX.FL.W.0230.000000T0000Z-000000T0000Z/
/GLFM6.2.ER.210916T0730Z.210917T1800Z.000000T0000Z.NO/
848 PM CDT Wed Sep 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until further notice.
* At 7:45 PM CDT Wednesday the stage was 6.2 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Thursday morning and continue rising to a crest of 13.0 feet 
  Friday morning. The river is expected to fall below flood stage 
  early Saturday morning.
* Impact...At 12.0 feet, Water will be in several homes along the 
  river near the Bells Ferry Road bridge. Bells Ferry Road will be 
  closed within a mile of the bridge as the road will be covered by 
  swift moving river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

KO
114 
WGUS84 KLIX 161441
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
941 AM CDT Thu Sep 16 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

For the Wolf River...including Landon, Gulfport...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.

The next statement will be issued when updates occur.

&&


MSC047-171445-
/O.EXT.KLIX.FL.W.0230.000000T0000Z-210920T0900Z/
/GLFM6.1.ER.210916T0801Z.210917T1800Z.210920T0300Z.NO/
941 AM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until early Monday morning.
* At 8:45 AM CDT Thursday the stage was 8.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.5 feet by 
  early Friday afternoon. The river is forecast to fall below flood 
  stage by late Sunday evening.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

21/CLL
407 
WGUS84 KLIX 170111
FLSLIX

Flood Statement
National Weather Service New Orleans LA
811 PM CDT Thu Sep 16 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

For the Wolf River...including Gulfport...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC047-171915-
/O.EXT.KLIX.FL.W.0230.000000T0000Z-210920T0800Z/
/GLFM6.1.ER.210916T0801Z.210917T1800Z.210920T0200Z.NO/
811 PM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until early Monday morning.
* At 7:45 PM CDT Thursday the stage was 8.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.5 feet 
  tomorrow afternoon. It will then fall below flood stage late 
  Sunday evening.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

KO
950 
WGUS84 KLIX 171430
FLSLIX

Flood Statement
National Weather Service New Orleans LA
930 AM CDT Fri Sep 17 2021

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  West Hobolochitto Creek Near McNeill affecting Pearl River County.

  East Hobolochitto Creek Near Caesar affecting Pearl River County.

...The Flood Warning continues for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

For the Wolf River...including Landon, Gulfport...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC109-171530-
/O.CAN.KLIX.FL.W.0228.000000T0000Z-210917T1430Z/
/MNLM6.1.ER.210915T1700Z.210916T0830Z.000000T0000Z.NO/
930 AM CDT Fri Sep 17 2021

...The Flood Warning for the West Hobolochitto Creek Near McNeill 
has been cancelled...

The Flood Warning is cancelled for
  the West Hobolochitto Creek Near McNeill.
* At 8:45 AM CDT Friday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 7.8 feet Wednesday 
  morning.


&&

LAT...LON 3066 8971 3079 8966 3080 8961 3066 8959

$$

MSC109-171530-
/O.CAN.KLIX.FL.W.0227.000000T0000Z-210917T1430Z/
/CREM6.2.ER.210916T1051Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT Fri Sep 17 2021

...The Flood Warning for the East Hobolochitto Creek Near Caesar has 
been cancelled...

The Flood Warning is cancelled for
  the East Hobolochitto Creek Near Caesar.
* At 8:45 AM CDT Friday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 6.0 feet Wednesday 
  morning.


&&

LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948

$$

MSC047-180830-
/O.EXT.KLIX.FL.W.0230.000000T0000Z-210918T2100Z/
/GLFM6.1.ER.210916T0801Z.210917T0745Z.210918T1500Z.NO/
930 AM CDT Fri Sep 17 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* Until tomorrow afternoon.
* At 8:45 AM CDT Friday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CDT Friday was 8.8 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 4.1 feet Wednesday 
  morning.
* Impact...At 9.0 feet, Bells Ferry Road will be impassable with 
  deep water on the east bridge approach.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

CAB
226 
WGUS84 KLIX 181326
FLSLIX

Flood Statement
National Weather Service New Orleans LA
826 AM CDT Sat Sep 18 2021

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

MSC047-181430-
/O.CAN.KLIX.FL.W.0230.000000T0000Z-210918T1326Z/
/GLFM6.1.ER.210916T0801Z.210917T0745Z.000000T0000Z.NO/
826 AM CDT Sat Sep 18 2021

...The Flood Warning for the Wolf River Above Gulfport has been 
cancelled...

The Flood Warning is cancelled for
  the Wolf River Above Gulfport.
* At 7:45 AM CDT Saturday the stage was 7.4 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 7.1 feet this afternoon.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

PG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 14, 4:03 AM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Sep 14, 4:03 AM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
403 AM CDT Tue Sep 14 2021

.SHORT TERM (Today through Thursday) It is not important to just
focus on the eventual dissipation of any tropical cyclone. Some of
the most damaging and life threatening variables can still be associated
with it. Flooding rains and tornadic conditions will still be an
issue with this system as it creeps east hugging the I10 corridor
over the next few days. The fetch over the gulf will also increase
along with wind speeds to around 15-25kt and remain there for
about 24 hours maybe a bit longer while we are in a spring tide
cycle. This will be enough to bring up a Coastal Flood advisory
for values around 1-2ft above normal from SW Pass westward. We
will need to see how these winds play out east of the river to add
more locations to the coastal flood advisory but at the moment
most areas to the east look around 1-1.5 above normal for this
event. As with any very slowly moving tropical system, rainfall
amounts will be high and should be a common 5-10 inch storm
totals along and south of the 1-10/1-12 corridor with isolated
higher amounts. North of this area amounts are expected to be
lower but still enough to bring a Flash Flood Watch over all the
CWA. And if any higher total rainfall values or if they shift
slightly northward, this would become a problem for people in SW
Miss as well, so will go that far north with the watch but there
will be a precip gradient over southern Miss that lowers as one
moves north. Heavy rain potential will be slow to move out and we
could see this linger into Thursday.

.Long Term (Thursday night and beyond)...

Still some uncertainty in the extended portion of the forecast
regarding the eventual disposition of Hurricane Nicholas. Current
NHC forecast (10 PM CDT Monday) has it dissipating over southcentral
or southwest Louisiana Thursday. That being said, at this time,
don't see much in the way of drying forecast in the column as a
whole into and through the weekend. Convective development will
likely occur during the more usual diurnally favored hours
(afternoon over land) over the weekend. May see some decrease in
areal coverage by Monday or so.

Don't see much day to day change in temperatures until the expected
decrease in areal coverage around Monday or so, at which time temps
may creep upward a degree or two. 35

&&

AVIATION...

MVFR ceilings will become predominant after sunrise as Hurricane
Nicholas moves inland over the Texas coast and the rain shield moves
closer to the area. Conditions will deteriorate by this afternoon to
low end MVFR or high end IFR and continue there through the end of
the period. Rain will become rather widespread with iso/sct TSRA
through the afternoon and evening hours. Winds will gradually shift
southeast today with potential winds above 20 knots at most
terminals toward evening. These conditions will be prevalent
through the night hours as well. 35/17

&&

MARINE...

SE winds with speeds 15-25kt will continue mainly west of the river
but winds could have frequent gusts at or above 20kt even east of
the river. These higher winds will mainly be in convective bands.
With this, will continue the smal craft advisory. Seas should come
to be more in line with a wind driven sea as Nicholas moves inland.
Any thunderstorms will be capable of bringing rapidly higher winds
and seas. Wind direction should shift to S and finally SW Wed
through Thu and weaken further.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  70  79  70 /  90 100 100  50
BTR  79  71  81  70 / 100 100 100  50
ASD  83  72  84  72 / 100 100 100  60
MSY  84  75  85  75 / 100 100 100  60
GPT  83  72  83  73 /  90  80 100  60
PQL  84  71  83  72 /  80  70  90  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 7 AM CDT this morning through Thursday
     morning for LAZ034>037-039-046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until 7 PM CDT Wednesday for LAZ066>069.

GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ550-552-555-
     557-570-572-575-577.

MS...Flash Flood Watch from 7 AM CDT this morning through Thursday
     morning for MSZ068>071-077-080>082.

GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ552-555-557-
     570-572-575-577.

&&

In the hours before

Special weather statement, Sep 14, 5:07 AM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
507 AM CDT Tue Sep 14 2021

LAZ047>050-141100-
Livingston LA-Ascension LA-West Baton Rouge LA-East Baton Rouge LA-
507 AM CDT Tue Sep 14 2021

...A strong thunderstorm will impact portions of north central
Ascension, east central West Baton Rouge, west central Livingston and
central East Baton Rouge Parishes through 600 AM CDT...

At 507 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Vincent, or near Denham Springs, moving northwest at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Oak Hills
Place, Walker, French Settlement, Port Vincent, Westminster, Old
Jefferson, Merrydale, Inniswold, Watson, Shenandoah, Brownfields,
Greenwell Spring, Village St. George and Baton Rouge Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 155 and 166.
 Interstate 12 between mile markers 1 and 18.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3041 9075 3027 9087 3048 9128 3069 9109
TIME...MOT...LOC 1007Z 126DEG 19KT 3040 9090

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Special weather statement, Sep 14, 6:52 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
652 AM CDT Tue Sep 14 2021

LAZ048-050-141230-
Livingston LA-East Baton Rouge LA-
652 AM CDT Tue Sep 14 2021

...A strong thunderstorm will impact portions of central Livingston
and central East Baton Rouge Parishes through 730 AM CDT...

At 651 AM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, or 12 miles southwest of Hammond, moving west at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Walker,
Livingston, Springfield, Merrydale, Watson, Brownfields, Greenwell
Spring, Shenandoah, Killian and Baton Rouge Airport.

This includes the following Interstates...
 Interstate 12 between mile markers 4 and 33.
 Interstate 110 in Louisiana between mile markers 2 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3071 9108 3047 9055 3043 9055 3042 9053
      3029 9059 3046 9120
TIME...MOT...LOC 1151Z 112DEG 34KT 3041 9064

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 4:08 AM CDTCoastal Flood AdvisoryLIX63 hr
Sep 14, 7:48 AM CDTAreal Flood AdvisoryLIXHancock, Pearl River3 hr
Sep 14, 8:40 AM CDTRiver Flood WarningLIXPearl River3 days
Sep 14, 8:40 AM CDTRiver Flood WarningLIXPearl River3 days
Sep 14, 9:08 AM CDTRiver Flood WarningLIXHarrison4 days
Sep 14, 4:51 PM CDTSpecial Weather StatementLIXHarrison39 min

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.